# SDR GTIA2023120537672

- Difficulty date: December 2, 2023
- Submitted: December 6, 2023
- Operation: Air carrier
- Aircraft: N908NK
- Make and model: Airbus A320-271N
- Aircraft serial: 8658
- Aircraft time: 15,357 hours, 6,426 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: DE
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FUME EVENT (COCKPIT ONLY) DURING DESCENT AT APPROX 8,000 - 12,000 FT. APPLIED PROCEDURE AND SMELL DISSAPATED AFTER PACK 1 OFF. DIRTY SOCK SMELL. APU OFF.-PERFORM ODOR ISOLATION IAW TSM 05-50-00-710-810-A, FOUND PACK 1 TO BE FAULT
